# SDR DALA1140405637

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 50,082 hours, 17,158 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 37,000FT ENGINE NR 2 FLAMED OUT.  RESTART UNSUCCESSFUL.  FLIGHT CREW DIVERTED AIRCRAFT TO CCS WITH THE RIGHT ENGINE SHUT DOWN.  MAINTENANCE REPLACED THE FOLLOWING PARTS, FUEL CONTROL, FUEL PUMP, PMA STATOR AND ROTOR AND THE EEC.
